# SDR 7C7A201505230046

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 857100
- Condition: Corroded
- Location: Lt Wing
- Part time: 41,261 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE  AT 277 LOCATIONS ON STRESS PANELS 524AT PN 85710023 SN FI18355, 624AT PN 85710023-004 SN F18343, 524CT PN 85710025-003 SN FI8337D, 521AT PN 85711101-003 SN FI8331, 523AT PN 85711094 SN FI6335-2, 623AT PN 85711094-003 SN F18337-2, 522AT PN 85711802-005 SN F1489321, 622AT PN 85711802-005 SN F1489331, 524BT PN 85710024-003 SN F18337C, 624BT PN 85710024-004 SN F118341C. REPAIRED CORROSION IAW BOMBARDIER RD 8-57-1420, 8-57-2673.
